A note on the set of periods for Klein bottle maps

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

By using the Nielsen fixed point theory we characterize the set of periods attained by continuous self-maps on the Klein bottle belonging to a given homotopy class. © 1993 by Pacific Journal of Mathematics.
Original languageEnglish
Pages (from-to)87-93
JournalPacific Journal of Mathematics
Volume157
Issue number1
DOIs
Publication statusPublished - 1 Jan 1993

Fingerprint Dive into the research topics of 'A note on the set of periods for Klein bottle maps'. Together they form a unique fingerprint.

Cite this